# SDR ASOA2014042910435

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, VERTICAL BEAM IS CRACKED AT RBL 27 INBD SIDE BOTTOM FASTENER HOLE.  COMPLIED WITH EC/TC REO 601R-53-41-056 IAW REO 601R-53-41-056, REV F.
